# SDR DALA2024062406440

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 72,505 hours, 9,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Nr 1 Cids
- Part time: 72,487 hours, 9,222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS 1 TEST FAILED. WITH FAULT CODE EPSU 18WL.   R & R EPSU AND BATTERY IAW AMM 33-51. OPS CHECKED GOOD.
